# SDR DALA2023051003696

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 50,399 hours, 23,790 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 4L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. CORRECTIVE ACTION: FOUND DEBRIS AROUND 4L&R GIRT BAR SENSORS. REMOVED DEBRIS. ENGAGEMENT LIGHTS OP NORMALLY. (2756743)
